# SDR SIMA20201211001

- Difficulty date: December 11, 2020
- Submitted: December 13, 2020
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 37,011 hours, 32,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMEEGENCY FLASHLIGHT PIN BOTTOM SUPPORT BROKEN.  C/A: R & R EMERGENCY FLASHLIGHT ASSEMBLY, IAW AMM 35-50-16.  OPERATIONS CHECK GOOD.
